# SDR FQAR20161016035

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: General aviation
- Aircraft: N329PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843512
- Aircraft time: 18,892 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 99887007
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE ELT WAS BEING REMOVED FOR INSPECTION, THE TECH DISCOVERED 2, 2 INCH CRACKS NEXT TO THE NUTPLATES IN THE ELT MOUNTING BRACKET.
